Canards Existence in Memristor’s Circuits

Jean Marc Ginoux, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

© 2015, Springer Basel. The aim of this work is to propose an alternative method for determining the condition of existence of “canard solutions” for three and four-dimensional singularly perturbed systems with only one fast variable in the folded saddle case. This method enables to state a unique generic condition for the existence of “canard solutions” for such three and four-dimensional singularly perturbed systems which is based on the stability of folded singularities of the normalized slow dynamics deduced from a well-known property of linear algebra. This unique generic condition is perfectly identical to that provided in previous works. Application of this method to the famous three and four-dimensional memristor canonical Chua’s circuits for which the classical piecewise-linear characteristic curve has been replaced by a smooth cubic nonlinear function according to the least squares method enables to show the existence of “canard solutions” in such Memristor Based Chaotic Circuits.
Original languageEnglish
Pages (from-to)383-431
JournalQualitative Theory of Dynamical Systems
Volume15
Issue number2
DOIs
Publication statusPublished - 1 Oct 2016

Keywords

  • Canard solutions
  • Geometric singular perturbation theory
  • Singularly perturbed dynamical systems

Fingerprint Dive into the research topics of 'Canards Existence in Memristor’s Circuits'. Together they form a unique fingerprint.

Cite this